# SDR AALA202210213296

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 89,748 hours, 10,952 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Unserviceable
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, MAIN DECK CREW REST DOOR DIFFICULT TO OPEN. REPLACED DOOR LATCH PER AMM 25-29-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
